# SDR DALA2021091005370

- Difficulty date: September 8, 2021
- Submitted: September 11, 2021
- Operation: Air carrier
- Aircraft: N187DN
- Make and model: Boeing 767332
- Aircraft serial: 27582
- Aircraft time: 107,813 hours, 15,805 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Access Panel
- Condition: Missing
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 187 #1 PYLON IB ROUND ACCESS PANEL MISSING. FORWARD TO CDL 54-53-02. (LP 6383311)
